# SDR ASOA2015031112343

- Difficulty date: March 8, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 17,230 hours, 11,330 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TO COMPLY WITH EC/TC EO 700-25-0166, MEGAPHONE REQUIRES REPLACEMENT.  R & R MEGAPHONE IAW AMM 25-61-14.  REF IPC 25-61-14, FIG 1, ITEM 5.
